# SDR IXXA20171109333

- Difficulty date: October 12, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 144N80493
- Condition: Corroded
- Location: Bs 1160-1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION IN THE RT MLG WW ON VERTICAL WEB BETWEEN BS 1160 - 1170,  BL 0.  THE WEB WAS REPLACED IAW TIN-RE-1705379.
